# SDR 98ZZZX848

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N245S
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636104
- Engine: Lyc TIO540AE2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW13909
- Condition: Leaking
- Location: Engine Fuel
- Part time: 106 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP GASKET BLOWN OUT AND PUMPS LEAK AT THE ADJUSTMENT VALVE PARTING SURFACE GASKET.  SUBMITTER STATED THIS IS THE SECOND PUMP FAILURE ON THIS MODEL AIRPLANE, AND BOTH WERE NEW AIRCRAFT.
